# SDR ASAA2016101618369

- Difficulty date: October 16, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 31,611 hours, 9,614 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1881
- Condition: Failed
- Location: Rt Wing
- Part time: 2,841 hours, 857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER TANK GAUGE AT FUEL PANEL INTERMITTENTLY DISPLAYS "FAIL".  GROUNDED, YES.  REMOVED AND REPLACED CENTER TANK REFUEL QUANTITY INDICATOR.  OPS CHECKS GOOD, REF AMM 28-41-61.
